Communications in Mathematical Physics

, Volume 171, Issue 2, pp 323–350

Stationary states of the nonlinear Dirac equation: A variational approach

  • Maria J. Esteban
  • Eric Séré
Article

Abstract

In this paper we prove the existence of stationary solutions of some nonlinear Dirac equations. We do it by using a general variational technique. This enables us to consider nonlinearities which are not necessarily compatible with symmetry reductions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Maria J. Esteban
    • 1
  • Eric Séré
    • 1
  1. 1.CEREMADE (URA CNRS 749)Université Paris-DauphineParis Cedex 16France

Personalised recommendations